Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISPS1035
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISPS1035
Catalog Number
ISPS1035
Medical Device Problem Code
Osseointegration Problem (3003)
Health Effect - Clinical Code
Inadequate Osseointegration (2646)
Date of Event
10/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Mobility a year and 6 months after implantation, patient with hypothyroidism.
New Search
Submit an Adverse Event Report
Brand Name
ADIN DENTAL IMPLANTS
Common Device Name
ISPS1035
Manufacturer
(Section D)
ADIN DENTAL IMPLANTS LTD.
industrial zone alon tavor
pob 1128
afula, isr, 18111 01
IS 1811101
MDR Report Key
23569273
Report Number
3013143972-2025-00751
Device Sequence Number
18606613
Product Code
DZE
UDI-Device Identifier
07290105151803
UDI-Public
7290105151803
Combination Product (Y/N)
N
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2024
Device Explanted Year
2025
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
11/17/2025
Report Date
(Section F)
11/17/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Catalogue Number
ISPS1035
Device Lot Number
7598608
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
11/11/2025
Event Location
Outpatient Treatment Facility
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
66 YR
Patient Sex
Female
Date Report Sent to FDA
11/17/2025